Quote Originally Posted by draggin View Post
Lose the medicine dude! It makes you gain weight and gives you a soft lame-ass hard-on. If you lost the weight and got down to a 1 inch fat pad (I think that is normal???) then your dick would be 6 1/2 inches long. Go for it!!
It is not always possible to lose the medicine! Been there done that! That could be horrible advice! If the medicine slows down you metabolism you have to eat less. If the medicine makes it so that you do not feel full, you have to just remember to eat less! I was on meds for years and my penis suffered greatly. Just remember that it takes time and eventually with your doctor's help you may be able to lose some meds.

Depoke is what really messed me up. Gained weight practically overnight and some people say that this med can give a hard flaccid. The first medicine that I slowly worked off was Depoke and showed improvements right away.

I am bi-polar and had the same problem. You can either post on here or send me a private message cause I can probably help you out.